# SDR C2XA07ON005

- Difficulty date: June 7, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 0929
- Aircraft time: 5,095 hours, 2,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SCHEDULE MX - 3A CHECK - ONT - RWD 724858 - DURING A/C PRELIM INSPECTION QC INSPECTOR FOUND EMERGENCY LIGHTS ON EXIT SIGNS AROUND SERVICE DOOR NOT OPERATING PROPERLY.  MX PERSONAL PERFORMED GROUND FUNCIONAL CHECK OF SERVICE DOOR EMERGENCY LIGHT GOOD.  A/C WAS APPROVED TO RETURN FOR SERVICE.
